MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; CATHETER, UROLOGICAL

MEDLINE INDUSTRIES, INC. MEDLINE; CATHETER, UROLOGICAL
Model Number DYND13508
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Red rubber catheter was placed in patient's tracheostomy stoma to maintain patency.The catheter became lodged in the left bronchus and was subsequently removed in or.

Brand Name
MEDLINE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key7609368
Report Number7609368
Device Sequence Number184224
Product Code KOD
UDI-Device Identifier10080196031139
UDI-Public(01)10080196031139
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/11/2018
Report Date (Section F) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYND13508
Device Catalogue NumberDYND13508
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/11/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/11/2018